On uniqueness of a solution of L u = u α with given trace.

Kuznetsov, S.E.

Electronic Communications in Probability [electronic only] (2000)

  • Volume: 5, page 137-147
  • ISSN: 1083-589X

How to cite

top

Kuznetsov, S.E.. "On uniqueness of a solution of with given trace.." Electronic Communications in Probability [electronic only] 5 (2000): 137-147. <http://eudml.org/doc/120768>.

@article{Kuznetsov2000,
author = {Kuznetsov, S.E.},
journal = {Electronic Communications in Probability [electronic only]},
keywords = {superdiffusion; moderate solutions; sigma-moderate solutions; stochastic boundary values; explosion points},
language = {eng},
pages = {137-147},
publisher = {University of Washington},
title = {On uniqueness of a solution of with given trace.},
url = {http://eudml.org/doc/120768},
volume = {5},
year = {2000},
}

TY - JOUR
AU - Kuznetsov, S.E.
TI - On uniqueness of a solution of with given trace.
JO - Electronic Communications in Probability [electronic only]
PY - 2000
PB - University of Washington
VL - 5
SP - 137
EP - 147
LA - eng
KW - superdiffusion; moderate solutions; sigma-moderate solutions; stochastic boundary values; explosion points
UR - http://eudml.org/doc/120768
ER -

NotesEmbed ?

top

You must be logged in to post comments.